Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Trigestral causes headache and nausea. Have asthma. Alternate solution?

Hello Doctor .. I m using Trigestrel now I ve used it before and used to get terrible headaches in the frontal part of my head and then one violent vomit then I get my period .. Consequently I stopped using it .. I stopped for a while using this pill to isolate the problem .. Now I m using it again .. I m only on the second pill and I already get the headache and the nauseous feeling .. What should I use Dr ? I can t use the injection because it contra-indicates with my Asthma .. Thank you I hope you can help me Amaal
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Trigesteral is a triphasic combined oral contraceptive pill (OCP). It contains three different combinations of estrogen & progesteron. Generally in asthmatics OCP should be avoided or should be used with caution. Nausea & headache occur in some individuals and is usually transient. But in a smaller fraction of women more severe migraine headaches can occur. Injections or depot preparations also can result in severe headache. However if migraine is worse it can increase the risk of cerebrovascular accident & so in such individuals OCP SHOULD BE DISCONTINUED . You are an asthmatic and OCP is consistently resulting in severe headache. So you should stop using OCP & opt for other methods of contraception like non hormonal copper IUCD.
Answered: Mon, 11 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor